# SDR COMA0360219

- Difficulty date: April 27, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 12,756 hours, 12,821 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 97178H9211
- Condition: Cracked
- Location: Cockpit
- Part time: 12,756 hours, 12,821 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5855 CO PILOTS SIDE WINDOW CRACKED.  REPLACED WINDOW.
